JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PIERCE STALKS OF EXCHANGE RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PIERCE STALKS OF EXCHANGE RINGS
Chen, Huanyin;
  PDF(new window)
 Abstract
We prove, in this article, that a ring R is a stable exchange ring if and only if so are all its Pierce stalks. If every Pierce stalks of R is artinian, then = u + with u, U(R) if and only if for any a R, there exist u, U(R) such that a = u + . Furthermore, there exists u U(R) such that if and only if for any a R, there exists u U(R) such that . We will give analogues to normal exchange rings. The root properties of such exchange rings are also obtained.
 Keywords
exchange ring;Pierce stalk;stable ring;
 Language
English
 Cited by
 References
1.
P. Ara, K. R. Goodearl, K. C. O'Meara, and E. Pardo, Separative cancellation for projective modules over exchange rings, Israel J. Math. 105 (1998), 105-137. crossref(new window)

2.
D. G. Burkholder, Azumaya rings, Pierce stalks and central ideal algebras, Comm. Algebra 17 (1989), no. 1, 103-113. crossref(new window)

3.
D. G. Burkholder, Modules with local Pierce stalks, J. Algebra 145 (1992), no. 2, 339-348. crossref(new window)

4.
H. Chen, Exchange rings with Artinian primitive factors, Algebr. Represent. Theory 2 (1999), no. 2, 201-207. crossref(new window)

5.
H. Chen, On exchange rings with all idempotents central, Algebra Colloq. 6 (1999), no. 1, 45-50.

6.
H. Chen, On stable range conditions, Comm. Algebra 28 (2000), no. 8, 3913-3924. crossref(new window)

7.
H. Chen, Invertible matrices over weakly stable rings, J. Korean Math. Soc. 46 (2009), no. 2, 257-269. crossref(new window)

8.
K. R. Goodearl, Von Neumann Regular Rings, Pitman, London-San Francisco-Melbourne, 1979; 2nd ed., Krieger, Malabar, Fl., 1991.

9.
C. Huh, N. K. Kim, and Y. Lee, On exchange rings with primitive factor rings Artinian, Comm. Algebra 28 (2000), no. 10, 4989-4993. crossref(new window)

10.
T. Y. Lam, A crash course on stable range, cancellation, substitution and exchange, J. Algebra Appl. 3 (2004), no. 3, 301-343. crossref(new window)

11.
A. A. Tuganbaev, Rings Close to Regular, Kluwer Academic Publishers, Dordrecht, Boston, London, 2002.

12.
H. P. Yu, On quasi-duo rings, Glasgow Math. J. 37 (1995), no. 1, 21-31. crossref(new window)